# SDR SWAA2012031902364

- Difficulty date: February 20, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N639SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27712
- Aircraft time: 50,505 hours, 40,728 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOORBEAM CRACKED BETWEEN BS 664 TO BS 675, LBL 24.5.  REPAIRED BEAM IAW EO.
